# SDR SWAA2023112825028

- Difficulty date: November 26, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42531
- Aircraft time: 31,577 hours, 15,026 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/E LH OTBD AFT FLAP DELAMINATED/MISSING PAINT.<[01] REMOVED AND REPLACED L/H O/B AFT FLAP IAW AMM 27-51-22;[02] C/W T/C;[03] VERIFIED R&R AND ADJUSTMENT TEST OF FLAP
